# SDR AALA202410180881

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 37,690 hours, 7,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE R1 DOOR SLIDE MAINTENANCE FOUND THE REPLACEMENT SLIDE TO BE BAD FROM STOCK AND REINSTALLED THE ORIGINAL SLIDE. THE BAD FROM STOCK SLIDE WILL BE SENT OUT FOR REPAIR.
